Sexuality & Relationships Expert Forum
birth control and discomfort and stomach pain Worried about problems
About This Forum:

This forum is for questions and support regarding relationship issues such as: Abstinence, Arousal Problems, Birth Control, Cohabitation, Commitment, Communication, Couples Counseling, Desire /Lack of Desire, Sexual Technique.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

birth control and discomfort and stomach pain Worried about problems

OK i am on birth control and i have sex with my bf that i have been with for about 6 months well sometimes he nuts inside of me and now i have been on for like two weeks everyday i have blood coming out of my you know where... i am 18 and i could go to the doc but it could just be nothing cause i cant have a kid why i am on the pill right????? well i don't know what else to do but is what i wont to know is am i haven a kid or is something messed up inside of me what do you think... and just is you are wanting to ask yes it puts my in a lot of pain sometimes when i am on... so how can i stop this... and do you think that i could be haven a kid???? please write back someone because i know that if i am haven a kid why i am still on the pill it will kill the baby and i don't wont that at all.... but i cant take a test cause i just cant i am afraid
Related Discussions
242520_tn?1211304279


     You need to talk to one of the medical doctors on the site- I am a Ph.d. Go back into the list and look for a gynecologist  You also will need to see a physician because pain requires an actual examination_ and sooner is much better than later!!!
2 Comments
Blank
Avatar_f_tn
Ok...let me see it I can get this straight. You are 18 and you have been with your BF for 6 months. Now you say that you are on the pill...what I don't understand is, you've been on the pill for 2 weeks and your bleeding everyday or your BF "nutz" in you and....???.

I am having a hard time understanding exactly what you are saying so I am just going to interpret this myself.

If you have only been on birth control for 2 weeks then it is perfectly normal to bleed irregularly because your body needs to get used to the hormones. This would explain the pain as well. As far as being pregnant...did someone talk to you about this stuff because you seem awfully naive?...you CAN become pregnant until the pill has time to build up in your body. Do I think your pregnant? My guess is to say probably not. However, whenever you have a concern about this you should talk to the doc providing the pills or a trusted ADULT.

You seem very young and I believe that you are playing with fire. If you are going to have sex you need to wear a condom and I don't care if you have been with your BF for 6 mths or not...you do not need to become pregnant. And even though you are on the pill there is still a chance that you can become pregnant and let's not forget about STD's. Good Lord girl, you need to take care of YOURSELF. The fact that you are afraid to get a pregnancy test speaks volumes to me...

PLEASE TALK TO YOUR DOCTOR AND WEAR A CONDOM!!

Blank
Continue discussion Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank